# SDR ASAA0771952

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 24,693 hours, 10,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A26101
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD DAMAGED AT STA 771 887.  REPAIRED IAW SRM 51-40-05.
